Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The many facets of Internet topology and traffic
Author: Alderson, D.
Chang, H.
Roughan, M.
Uhlig, S.
Willinger, W.
Citation: Networks and Heterogeneous Media, 2006; 1(4):569-600
Publisher: American Institute of Mathematical Sciences
Issue Date: 2006
ISSN: 1556-1801
Keywords: Internet topology, network tomography, traffic matrix, gravity model, model validation.
Rights: © American Institute of Mathematical Sciences
RMID: 0020062730
DOI: 10.3934/nhm.2006.1.569
Description (link):
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.